Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Treatment for epilepsy

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5294 Questions
Hi i'm XXXX, my dauhter is 6 months old and she had an epilepsy fit a month back and now she is having epilepsy fit daily since last three days so is it good to start valparin 200 sodium valproate orel solution I.p.
Posted Sat, 22 Feb 2014 in Epilepsy
Answered by Dr. Sudhir Kumar 45 minutes later
Brief Answer: My reply is below. Detailed Answer: Hi, Thank you for posting your query regarding your daughter's epilepsy. It is advisable to start anti-epileptic drugs in your daughter as she has had multiple fits. Valparin syrup (sodium valproate) is a safe and effective anti-epileptic drug for your 6-month old daughter. Further evaluation should be done by a neurologist, who may advise blood tests, EEG and brain scan. I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information. Wishing you good health, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, India Click on this link to ask me a DIRECT QUERY: My BLOG:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor